# SDR NACA2024081500001

- Difficulty date: August 15, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 111,715 hours, 20,903 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Apu
- Condition: Faulted
- Location: Zone 100
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAULT DURING START, APU WOULDN'T START. ACCOMPLISHED APU BITE TEST NO FAULTS NOTED PER FIM 49-11 FT 958, APU OPS CHECK GOOD PER AMM 49-11-00
